Alert archive / Florida / Red Flag Warnings in 2006

Red Flag Warning 54, NWS Melbourne, FL

May 4, 20066 counties in Florida

NWS Melbourne, FL issued this red flag warning at May 4, 2006, 8:06 PM EDT for 6 counties in Florida. It took effect at May 5, 2006, 12:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 4, 2006, 8:06 PM EDT (00:06 UTC)
In effect from
May 5, 2006, 12:00 PM EDT
Expired
May 5, 2006, 8:00 PM EDT
In force
8 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 0.1 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2006-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2006-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2153 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KMLB 050006
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
806 PM EDT THU MAY 4 2006

...RED FLAG WARNING FOR ALL EAST CENTRAL FLORIDA FRIDAY AFTERNOON...

FLZ041-044>046-053-058-141-144-147-051215-
/O.EXP.KMLB.FW.W.0053.000000T0000Z-060505T0000Z/
/O.UPG.KMLB.FW.A.0045.060505T1700Z-060506T0000Z/
/O.NEW.KMLB.FW.W.0054.060505T1600Z-060506T0000Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE-
COASTAL VOLUSIA-SOUTHERN LAKE-NORTHERN BREVARD-
806 PM EDT THU MAY 4 2006

...RED FLAG WARNING HAS EXPIRED...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM EDT FRIDAY. THE
RED FLAG WARNING IS NO LONGER IN EFFECT. THE FIRE WEATHER WATCH
IS NO LONGER IN EFFECT. 

A RED FLAG WARNING HAS BEEN ISSUED FOR ALL OF EAST CENTRAL FLORIDA
ON FRIDAY FROM NOON TO 800 PM. STEADY WEST TO SOUTHWEST WINDS ARE
EXPECTED TO KEEP THE EAST COAST SEA BREEZE PINNED NEAR THE COAST...
OR TO PREVENT IT FROM FORMING ALTOGETHER. TEMPERATURES ACROSS THE
AREA ARE EXPECTED TO CLIMB TO AROUND 90 DEGREES...WITH AFTERNOON
RELATIVE HUMIDITIES FALLING BELOW 35 PERCENT FOR MORE THAN FOUR
HOURS. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

$$

FLZ047-054-059-064-051215-
/O.EXP.KMLB.FW.W.0053.000000T0000Z-060505T0000Z/
/O.NEW.KMLB.FW.W.0054.060505T1600Z-060506T0000Z/
SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-
806 PM EDT THU MAY 4 2006

...RED FLAG WARNING HAS EXPIRED...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM EDT FRIDAY. THE
RED FLAG WARNING IS NO LONGER IN EFFECT. 

A RED FLAG WARNING HAS BEEN ISSUED FOR ALL OF EAST CENTRAL FLORIDA
ON FRIDAY FROM NOON TO 800 PM. STEADY WEST TO SOUTHWEST WINDS ARE
EXPECTED TO KEEP THE EAST COAST SEA BREEZE PINNED NEAR THE COAST...
OR TO PREVENT IT FROM FORMING ALTOGETHER. TEMPERATURES ACROSS THE
AREA ARE EXPECTED TO CLIMB TO AROUND 90 DEGREES...WITH AFTERNOON
RELATIVE HUMIDITIES FALLING BELOW 35 PERCENT FOR MORE THAN FOUR
HOURS. AREAS WEST OF INTERSTATE 95 WILL EXPERIENCE THE DRIEST
CONDITIONS. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

$$
2 follow-up statements
000 
WWUS82 KMLB 050937
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
537 AM EDT FRI MAY 5 2006

...RED FLAG WARNING FOR ALL EAST CENTRAL FLORIDA THIS AFTERNOON...

FLZ041-044>047-053-054-058-059-064-141-144-147-060000-
/O.NEW.KMLB.FW.A.0046.060506T1700Z-060507T0000Z/
/O.CON.KMLB.FW.W.0054.060505T1600Z-060506T0000Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
537 AM EDT FRI MAY 5 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

A RED FLAG WARNING HAS BEEN ISSUED FOR ALL OF EAST CENTRAL
FLORIDA TODAY FROM NOON TO 800 PM. STEADY WEST TO SOUTHWEST WINDS
ARE EXPECTED TO KEEP THE EAST COAST SEA BREEZE PINNED NEAR THE
COAST...OR TO PREVENT IT FROM FORMING ALTOGETHER. TEMPERATURES
ACROSS THE AREA ARE EXPECTED TO CLIMB TO THE LOWER 90S...WITH
AFTERNOON RELATIVE HUMIDITIES FALLING BELOW 35 PERCENT FOR MORE
THAN FOUR HOURS. AREAS WEST OF INTERSTATE 95 WILL EXPERIENCE THE
DRIEST CONDITIONS.

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ALSO ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

$$

JP
000 
WWUS82 KMLB 060035
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
830 PM EDT FRI MAY 5 2006

FLZ041-044>047-053-054-058-059-064-141-144-147-061230-
/O.EXP.KMLB.FW.W.0054.000000T0000Z-060506T0000Z/
/O.CON.KMLB.FW.A.0046.060506T1700Z-060507T0000Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
830 PM EDT FRI MAY 5 2006

...RED FLAG WARNING HAS EXPIRED...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH
REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH EVENING.

WEST TO SOUTHWEST WINDS ON SATURDAY ARE EXPECTED TO DELAY THE
ONSET OF THE EAST COAST SEA BREEZE...AND KEEP THE BOUNDARY FROM
PUSHING INLAND FROM THE BARRIER ISLANDS UNTIL LATE AFTERNOON OR
EARLY EVENING. TEMPERATURES ACROSS THE AREA ARE EXPECTED TO CLIMB
TO THE LOWER 90S...WITH AFTERNOON RELATIVE HUMIDITIES FALLING TO
NEAR AND BELOW 40 PERCENT FOR 4 TO 6 HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

$$


CRISTALDI

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at May 4, 2:01 PM EDT, 6 hours 5 minutes earlier.

Area forecast discussion, May 4, 2:01 PM EDT, 6 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
201 PM EDT THU MAY 4 2006

.DISCUSSION...

...DRY WEATHER CONTINUES WITH ELEVATED FIRE WEATHER THREAT...
...SLIGHT CHANCE OF LIGHTNING STORMS RETURNS THIS WEEKEND...

TONIGHT AND FRIDAY...TROUGH OF LOW PRESSURE MOVING ACROSS THE
SOUTHEAST WILL KEEP THE SURFACE RIDGE AXIS SOUTH OF CENTRAL FLORIDA.
THIS WILL RESULT IN CONTINUED WESTERLY WIND FLOW ACROSS THE AREA.
THE DRY...WARM WESTERLY FLOW AND MOSTLY CLEAR TO CLEAR SKIES WILL
HELP PUSH TEMPERATURES 3 TO 5 DEGREES NORMAL...AND WITH DEW POINTS
FORECAST TO BE IN THE UPPER 50S...RELATIVE HUMIDITY VALUES WILL BE
LOW. MODELS NOT PROJECTING MUCH OF A SEA BREEZE EXCEPT OVER SAINT
LUCIE AND MARTIN COUNTIES. IF THE WINDS DIE DOWN TO LESS THAN 5 MPH
THE POTENTIAL FOR AREAS OF DENSE SMOKE AND FOG LATE OVERNIGHT AROUND
THE PORT SAINT JOHN AREA INCREASES DRAMATICALLY.

FRIDAY NIGHT-SUNDAY...LATEST 12Z MODEL GUIDANCE DRAGS A WEAK FRONTAL
BOUNDARY ALONG THE CAROLINAS THROUGH NORTH FLORIDA BY SATURDAY
MORNING. THE HIGH PRESSURE RIDGE WILL GET KNOCKED FURTHER SOUTH
ACROSS SOUTHERN FLORIDA. THE WEAK BOUNDARY IS PROGGED TO SLIDE INTO
ECFL DURING THE DAY AS IT FIZZLES OUT WITHOUT MUCH UPPER LEVEL
SUPPORT OR LOW LEVEL CONVERGENCE. PROSPECTS FOR ANY PCPN ON SATURDAY
ARE LOOKING LESS LIKELY...BUT WILL RELUCTANTLY FOR NOW KEEP SOME
SCHC POPS ACROSS OUR NORTHERN CWA. WEST SOUTHWEST WINDS ON SATURDAY
WILL AVERAGE BETWEEN 10-15 MPH. A WEAK SEA BREEZE WILL BE FELT ALONG
THE IMMEDIATE COAST DURING THE AFTN AND THOSE AREAS WILL SEE AN
ONSHORE COMPONENT WHEN IT DOES. MODELS CONTINUE TO SHOW A GRADUAL
MOISTURE RETURN INTO THE REGION THIS WEEKEND. ON SUNDAY PCPN CHANCES
AGAIN REMAIN REMOTE BUT ANOTHER FRONT WILL VENTURE INTO NORTH
FLORIDA BY EARLY EVENING. A BETTER DEFINED SEA BREEZE BOUNDARY WILL
EXIST ON THIS DAY WITH A BIT MORE MOISTURE TO WORK WITH AND WILL
KEEP SCHC POPS IN THE ZONES FOR NOW. WILL ALSO HAVE A MID-LVL PULSE
OR TWO TRAVERSE THE REGION TO ADD SOME MORE SUPPORT FOR POSSIBLE
CONVECTION.

A VERY WARM WEEKEND IN STORE AND SEVERAL AREAS MAY BE WITHIN A
COUPLE DEGREES OF RECORD HIGHS EACH DAY. UPPER 80S/LOWER 90S ON TAP
FOR HIGHS WITH MILD LOWS IN THE 60S.

MONDAY-THURSDAY...THE LATEST FRONTAL BOUNDARY WILL SAG SOUTH INTO
ECFL ON MONDAY WITH OUR BEST SHOT AT MEASURABLE PCPN IN THE
EXTENDED. CONTINUED MID-LVL IMPULSES MAY PROVIDE A LITTLE EXTRA LIFT
FOR CONVECTION. THE FRONT WILL STALL AND WASH OUT BY
TUESDAY...THOUGH LATEST MEX NUMBERS KEEP A SCHC FOR POPS AROUND
TUESDAY. WILL HOLD OFF ON INTRODUCING POPS TUESDAY BUT LATER SHIFTS
MAY NEED TO ADD POPS IF MODEL CONSISTENCY PLAYS OUT. WEAK HIGH
PRESSURE AND ONSHORE FLOW RETURN TO THE AREA TUESDAY INTO THURSDAY.
NO BIG RELIEF FROM THE TEMPERATURES AS THEY REMAIN MAINLY IN THE 80S
FOR HIGHS AND LOWS IN THE 60S.

&&

.MARINE...SEA BREEZE INFLUENCE NEAR THE COAST WILL DISSIPATE IN THE
EARLY EVENING AND THE SYNOPTIC WESTERLY FLOW WILL ONCE AGAIN TAKE
OVER. SEAS 4 FEET OR LESS WITH ONLY A 1 TO 2 FOOT LONG PERIOD SWELL
CONTRIBUTION. SOUTHWEST WINDS CONTINUE FRIDAY NIGHT INTO THE
WEEKEND...THOUGH WILL SEE WINDS TRANSITION AROUND THE AFTN SEA
BREEZE ALLOWING FOR AN ONSHORE FLOW IN THE AFTERNOON. SEAS WILL
REMAIN GENERALLY 3 FT OR LESS THROUGH THE PERIOD. NO HEADLINES
EXPECTED.

&&

.AVIATION...VFR EXCEPT FOR LCL LOW LVL SMOKE LYR KTIX VCNTY THROUGH
TONIGHT.

&&

.FIRE WEATHER...LATEST WRFNMM8 AND NAM12 MODEL RUNS INDICATE LATE
SEA BREEZE...AFTER 4 PM...REACHING PAST INTERSTATE 95 IN BREVARD
COUNTY AT WHICH TIME SMOKE AND FIRE SPREAD SHOULD BE EAST TO WEST.
EXPECTING SEA BREEZE TO DIE DOWN MID EVENING AND THE SYNOPTIC SCALE
WESTERLY FLOW WILL TAKE OVER AGAIN.

LOW RELATIVE HUMIDITY VALUES WILL REMAIN A DAILY ISSUE INTO THE
WEEKEND. DRY WESTERLY FLOW AHEAD OF NEXT APPROACHING FRONT WILL
CAUSE AFTERNOON RELATIVE HUMIDITY VALUES TO APPROACH RED FLAG FRIDAY
AND SATURDAY WITH A SEA BREEZE ONLY NEAR THE COAST SOUTH OF CAPE
CANAVERAL. LIGHTNING STRIKES WILL BECOME AN ISSUE ONCE AGAIN THIS
WEEKEND AND EARLY NEXT WEEK OVER THE COASTAL AREAS CAPE SOUTH AS
THUNDERSTORMS MAY DEVELOP ALONG THE SEA BREEZE IN THE LATE AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  61  88  64  88 /   0  10  10  20
MCO  62  89  65  91 /   0  10  10  10
MLB  63  87  65  89 /   0   0  10  10
VRB  60  89  63  87 /   0   0  10  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...

...RED FLAG WARNING NOON UNTIL 8 PM TODAY FOR ALL ZONES.

...FIRE WEATHER WATCH FRI AFTN FOR LAKE...SEMINOLE...
   VOLUSIA...ORANGE...OSCEOLA...NORTH BREVARD AND OKEECHOBEE
   COUNTIES.

&&

SHORT TERM...WIMMER
LONG TERM....SEDLOCK
Hazardous weather outlook, May 4, 10:22 AM EDT, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1022 AM EDT THU MAY 4 2006

AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147-
050000-
COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM-
COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE-
WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1022 AM EDT THU MAY 4 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...DENSE FOG/SMOKE IMPACT...
LOCALLY DENSE SMOKE IS POSSIBLE IN THE VICINITY OF THE PORT SAINT
JOHN FIRE. WEST TO SOUTHWEST WINDS WILL SPREAD SMOKE EASTWARD
TOWARD TITUSVILLE...PORT SAINT JOHN... SHARPES...CANAVERAL GROVES
AND COCOA. LATE AFTERNOON AND EARLY EVENING SEA BREEZES MAY REACH
INLAND FAR ENOUGH TO PUSH THE SMOKE TO THE WEST BEFORE THE SEA
BREEZES DIE DOWN AND THE SMOKE IS AGAIN PUSH TO THE EAST FOR THE
REST OF THE EVENING AND OVERNIGHT HOURS.

MOTORISTS ARE ADVISED TO DRIVE WITH CAUTION ON ROADWAYS IN THIS
AREA DUE TO THE POSSIBILITY OF LOWER VISIBILITY IN SMOKE. THE
POLLUTION RESULTING FROM THE FIRES COMBINED WITH EMISSIONS FROM
FROM CARS AND TRUCKS COULD PUSH AIR QUALITY INTO THE UNHEALTHY
RANGE FOR SENSITIVE INDIVIDUALS. PERSONS IN THE FIRE AREAS SHOULD
AVOID PHYSICAL EXERTION AND OUTDOOR ACTIVITY.

CHECK WITH THE HIGHWAY PATROL FOR ROAD CLOSURES DUE TO SMOKE.

LOCALLY DENSE SMOKE IS POSSIBLE AGAIN THURSDAY NIGHT NEAR THE
PORT SAINT JOHN FIRE...ESPECIALLY AFTER MIDNIGHT.

...FIRE WEATHER IMPACT...
HIGH PRESSURE ACROSS THE EASTERN GULF AND SOUTH FLORIDA WILL PROVIDE
A DRY WESTERLY FLOW TODAY WITH RELATIVE HUMIDITIES DROPPING BELOW
CRITICAL LEVELS THIS AFTERNOON. AN ELEVATED FIRE WEATHER THREAT
CONTINUES ESPECIALLY NEAR ONGOING FIRES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
INCREASING OFFSHORE FLOW THROUGH SATURDAY AND LOW RELATIVE
HUMIDITY VALUES EACH AFTERNOON WILL ELEVATE THE FIRE WEATHER
THREAT THROUGH THE REMAINDER OF THE WEEK. THERE IS A SLIGHT CHANCE
FOR LIGHTNING STORMS SATURDAY THROUGH MONDAY AS A FRONTAL TROUGH
PUSHES TOWARD THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

WIMMER

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 5:37 AM EDTFire Weather WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia23 hr

Nearby

Red Flag Warnings in Florida, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.